# SDR AALA202503252772

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 66,820 hours, 28,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABOUT 5 MINUTES AFTER ENGINE START CABIN WAS NOT COOLING DOWN. WE SWITCHED TO MAX COOLING FROM THE APU. ABOUT 30 MINUTES LATER 3 OF 4 FLIGHT ATTENDANT AND SOME PASSENGERS COMPLAINED OF SMELLING FUMES AND ASLIGHT HEADACHE. IT WAS MOSTLY AT THE REAR OF THE CABIN.   (OPEN).
